# SDR GTIA040704

- Difficulty date: August 4, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RT MAIN RED INDICATOR LIGHT STAYED ON 15 SECOND LONGER THAN THE OTHER GEAR INDICATOR LIGHTS.  RT HYD PRESSURE MOMENTARILY DROPPED TO 1500 PSI.  ALL PUMPS ON HI/ON CRUISE ALT, FL 350, WHEN LEVELING OFF THE GEAR DOOR OPEN LIGHT FLICKERED ON AND THEN OFF AFTER THAT ALL WAS NORMAL.  GEAR EXTENSION NORMAL, NO USUAL NOISE OR OTHER INDICATOR.  REMOVED AND REPLACED LT AND RT MLG DOOR ACTUATORS.  OPS AND LEAK CHECK GOOD, FOUND LT AND RT DOOR SEQUENCING ROD OUT OF RIG.  ADJUSTED SEQUENCING DOOR ROD FOR THE LT AND RT MLG GEAR AS REQUIRED.  OPERATIONAL CHECK GOOD.  REF LOG PG 291777-1 AND 291777-2 FOR MLG DOOR ACTUATOR P/N'S AND S/N'S RIGGED MLG CONTROL VALVE AS REQUIRED.  (M)
